# SDR SWAA2020011340385

- Difficulty date: January 7, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 34,467 hours, 17,990 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #4 IN SPAR RIB AT STAB. STA. 120.30 LOWER FLANGE INBOARD SIDE, 19TH FASTENER HOLE BACK FROM FORWARD STIFFENER CRACKED.      / R&R #4 RIB PER SRM.
